# SDR VJ9800169

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 59124371
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER MLG DOUBLER HAS SEVERAL BLEND OUTS BEYOND LIMITS.  REMOVED LEFT 1WR MLG DOUBLER IAW DC-9 SRM 51-30-5.  RECEIVED NEW DOUBLER, DRILLED, COUNTERSUNK, AND DEBURRED NEW MLG DOUBLER IAW DC-9 SRM 51-10-3, INSTALLED  AND SEALED NEW MLS DOUBLER IAW DC-9 SRM 51-30-5.
